Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from pimples, has left spot and strong mass tumor on face. How to get rid of it?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
Hi sir, iam suffering with the problems of pipmles, usally iam getting these and they leave spots and also a strong mass tumour type on my face, after the pus is came outside that wound will remain on my face leaving a wound type XXXXXXX on my skin, How to to get ride of this.. please suggest me.
Posted Thu, 12 Sep 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 25 hours later
Brief Answer:
Isotretnoin and lasers will help .

Detailed Answer:

Thanks for writing to health care magic.

It seems you are having grade 4 type acne,this is known as nodulocystic acne.

Gold standard drug for such type of acne is isotetionoin.

It is always advisable to take this drug under the guidance of a dermatologist with regular follow up.

Laser treatment is quiet effective now a days.It is commonly performed by dermatologist in their office.

Do not try to rupture or squeeze the lesion..

Keep your face clean n wash with a good cleanser like cetaphil.

You can apply a topical clindamycin gel over the affected area 2 to 3 times in a day.

This will give you some relief ,but definite treatment is isotretinoin .

Treatment will be prolonged and you need to have patience for it.

I hope this can solve your problem.In case you have any concerns i will be happy to help you.

Take care.

Above answer was peer-reviewed by
Follow-up: Suffering from pimples, has left spot and strong mass tumor on face. How to get rid of it? 26 hours later
thank you for giving the reply sir, please suggest best dermatologist so that i can consult for regular treatment. Now iam staying in HYD, please suggest the dermatologist in hyd hospitals.
Answered by Dr. R.G. Joshi 23 hours later
Brief Answer:
Many dermatologist routienly perform lasers.

Detailed Answer:

Thanks for follow up.

Lasers are quite commonly done by many dermatologists in their office set up or at visiting hospitals.

As far as my knowledge Dr.Aurangabadkar is very famous dermatologist in Hyderabad.It will be better to consult him.You can find details of his clinic on net.

Take care and best wishes.
Above answer was peer-reviewed by
Follow-up: Suffering from pimples, has left spot and strong mass tumor on face. How to get rid of it? 10 hours later
Thank you for suggesting him sir, I will definintely consult him for treatment. I have One more Doubt that, If i go for laser treatment If reqiured,is there any side effects like falling of hair,sleep disturbances etc.. Please provide the breif details...
thank you
Answered by Dr. R.G. Joshi 10 hours later
Brief Answer:
Very safe procedure.Minimal side effects.

Detailed Answer:

Thanks for follow up.

Laser treatments are safe.

There are no side effects of laser like hair fall,sleep disturbances.

Laser treatments can cause minimal redness and dryness after procedure.

You have to take proper care after the procedure like avoiding sun,using a moisturiser etc.

Follow the instructions given by your Doctor.You will get good results so stay relaxed .

Hope this will solve your query.Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor